A Schwarz Lemma for a domain related to μ-synthesis

  1. Lookup NU author(s)
  2. Dr Alaa Abouhajar
  3. Dr Michael White
  4. Professor Nicholas Young
Author(s)Abouhajar AA, White MC, Young NJ
Publication type Article
JournalJournal of Geometric Analysis
Year2007
Volume17
Issue4
Pages717-750
ISSN (print)1050-6926
ISSN (electronic)1559-002X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer New York LLC
URLhttp://dx.doi.org/10.1007/BF02937435
DOI10.1007/BF02937435
Actions    Link to this publication
Share